# SDR HALA2020013110022

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 35,116 hours, 5,359 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THE NR 1 ENG FADEC FAULT MESSAGE, ENGINE SHUTDOWN SHORTLY AFTER ON ITS OWN.   FOUND FAULT 732134, REMOVED AND REPLACED EEC IAW AMM 73-21-34. ALL TESTS AND ENGINE RUNS GOOD. CAT 3 AUTOLAND COMPLETED.
